# SDR 29GA2014010900002

- Difficulty date: January 9, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N413XJ
- Make and model: Saab 340B
- Aircraft serial: 340B413
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Handle
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR HANDLE STAYED ILLUMINATED ON GEAR RETRACTION FROM GO AROUND, LIGHT EXTINGUISHED WHEN EXTENDED ON FINAL.
